MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH AND MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH AND MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46106-91
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation but investigation is not yet complete.
 
Event or Problem Description
The event involved atranspac® iv monitoring kit w/03 ml squeeze flush and macrodrip where the customer reported that their nicu has been experiencing issues with arterial line occlusion alarms on their bd alaris pumps when using the transpac kit.The infusion rate is typically set at 1 ml/hr.The customer stated that their troubleshooting has been unsuccessful the majority of the time and they've only been successful correcting the issue when the caps are changed on the transpac.The majority of the time it is not successful, and they have to change out the set.The incident occurred during patient use; no medication was being used with the device.Harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The reported complaint of increasing pressure alarms was not confirmed.No visual anomalies were observed.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.When the sample was tested for a continuous flow rate when the squeeze flush is in an inactivated state, the sample passed the continuous flow rate.The product had performed per the specifications.

Brand Name
TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH AND MACRODRIP
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21980302
Report Number9617594-2025-00931
Device Sequence Number12957100
Product Code DRS
UDI-Device Identifier00887709050914
UDI-Public00887709050914
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46106-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown